Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The word problem and consequences for the braid groups and mapping class groups of the $ 2$-sphere


Authors: Richard Gillette and James Van Buskirk
Journal: Trans. Amer. Math. Soc. 131 (1968), 277-296
MSC: Primary 20.10; Secondary 55.00
MathSciNet review: 0231894
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.10, 55.00

Retrieve articles in all journals with MSC: 20.10, 55.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0231894-7
Article copyright: © Copyright 1968 American Mathematical Society